# SDR RYNA2011040400011

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N125RD
- Make and model: Boeing 767383
- Aircraft serial: 24849
- Aircraft time: 88,669 hours, 13,552 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101656306
- Part serial: P0208
- Condition: Unwanted Deploy
- Location: Cabin
- Part time: 88,669 hours, 13,552 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE BLOWN.  INSTALLED SERVICEABLE SLIDE ASSEMBLY IAW AMM 25-65-05.
